# SDR SWIA202055646

- Difficulty date: December 1, 2020
- Submitted: January 29, 2021
- Operation: Air carrier
- Aircraft: N957SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7829
- Aircraft time: 43,076 hours, 36,743 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roll Pin
- Condition: Missing
- Location: Pass Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR AFT HINGE LUG ON DOOR SIDE IS MISSING ROLL PIN AND HOLE IS ELONGATED.  C-CHECK RO 1/28/2021.  REMOVED AND REPLACED HINGE, IAW CRJ200 SRM 51-42-06 AND 51-42-21 REV 38B DATED 25 NOV 2020.  FORM 337 AND MAJOR REPAIR TASK CARD 51-900-1003-SKY COMPLETED AND ATTACHED.  NO WEIGHT CHANGE.  SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.
